Translator Disclaimer
2018 A class of Frobenius-type Eulerian polynomials
H.M. Srivastava, M.A. Boutiche, M. Rahmani
Rocky Mountain J. Math. 48(3): 1003-1013 (2018). DOI: 10.1216/RMJ-2018-48-3-1003

Abstract

The aim of this paper is to prove several explicit formulas associated with the Frobenius-type Eulerian polynomials in terms of the weighted Stirling numbers of the second kind. As a consequence, we derive an explicit formula for the tangent numbers of higher order. We also give a recursive method for the calculation of the Frobenius-type Eulerian numbers and polynomials.

Citation

Download Citation

H.M. Srivastava. M.A. Boutiche. M. Rahmani. "A class of Frobenius-type Eulerian polynomials." Rocky Mountain J. Math. 48 (3) 1003 - 1013, 2018. https://doi.org/10.1216/RMJ-2018-48-3-1003

Information

Published: 2018
First available in Project Euclid: 2 August 2018

zbMATH: 06917359
MathSciNet: MR3835583
Digital Object Identifier: 10.1216/RMJ-2018-48-3-1003

Subjects:
Primary: 11B68, 11Y16

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • 2018
Back to Top